Fixed Drug Eruption to Ibuprofen in Daughter and Father

November 2003 | Volume 2 | Issue 6 | Case Report | 658 | Copyright © 2003

Khalid Al Aboud, MD; V. Ramesh, MD; and Khalid Al Hawasawi, MD

Abstract

Fixed drug eruption (FDE) is a common cutaneous reaction which may be seen in reaction to several medications. The usual etiologic agents associated with FDE are phenazones, sulfonamides, and tetracyclines. Often the causative agent is made out from the patient’s history; in some cases, oral challenge or topical testing may be required. The pathophysiology of FDE is unclear. Cell-mediated, rather than humoral immunity is thought to be involved. Herein we report a case of FDE in a daughter and father.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles